MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE BL 22GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE BL 22GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381223
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte bl 22ga x 1.0in adapter / connector / hub - not able to connect to mating component the following information was provided by the initial reporter: this complaint came through tga; patient requires re cannulation or multiple cannulations.Stock with batch number batch n#3237898.Removed from circulation.Internal hospital s1 product complaint form submitted.Additional event description: anaesthetist cannulated patient successfully.When needle removed and bung attached the bund was not able to be tightened (multiple bungs tried) the cannula was removed and patient required re canulation.Canula deemed to be faulty.Several patient's same outcome see attached - dir 94964.
 
Event or Problem Description
This complaint came through tga; patient requires re cannulation or multiple cannulations.Stock with batch number batch n#3237898.Removed from circulation.Internal hospital s1 product complaint form submitted.Additional event description: anesthetist cannulated patient successfully.When needle removed and bung attached the bund was not able to be tightened (multiple bungs tried) the cannula was removed and patient required re canulation.Canula deemed to be faulty.Several patient's same outcome see attached - (b)(4).
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.As current control, there is outgoing inspection and hourly in-process inspection in place to check for damaged components.As no photo/sample was received for further investigation, root cause could not be determined.The complaint will be re-opened and re-investigated when photo/sample is received.

Brand Name
BD INSYTE BL 22GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19006472
Report Number2243072-2024-00475
Device Sequence Number18254283
Product Code FOZ
UDI-Device Identifier00382903812233
UDI-Public(01)00382903812233
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381223
Device Lot Number3237898
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown